# SDR FDEA201106012071

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA3017513
- Condition: Chafed
- Location: Bs 575-595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24R BETWEEN FRAME 575 AND 595 CHAFED.  LONGERON BLENDED, FOUND WITHIN LIMIT IAW SRM 53-00-00, FIG 205, REV 46.  HFEC INSP CARRIED OUT ON REWORKED AREA FOUND CRACK APPROX 0.75".    LONGERON FABRICATED IAW DWG ACA3017 REV 'L'. FPI CARRIED OUT ON NEW FABRICATED LONGERON FOUND NO CRACK. LONGERON HEAT TREATED, & INSTALLED.   REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
